Are you using a decongestant type spray or a saline spray? If it's a decongestant spray, while it opens your nasal passages and allows freer breathing after using it, it can also cause rebound symptoms as it wears off, resulting in worsening stuffiness.
The spots in your throat, bad taste and throat irritation could also be caused by the nasal spray - as any of us know who have inadvertently gotten water up our nose while swimming, it also goes down the back of your throat, which can cause irritation.
One thing I would suggest maybe trying is (if you're using a decongestant spray) switching to a saline spray instead for a while and see if it not only helps the stuffiness, but also helps to alleviate the other symptoms.
You may also want to try an oral allergy or decongestant rather than the nasal spray . It is possible that the swollen tonsils are actually an allergic reaction (as well as the nasal stuffiness could be). You may find that if you're able to take an oral allergy medicine (i use benadryl), that you may not have to use the nasal sprays at all, or at least not as often.
Of course, CHECK WITH YOUR DOCTOR before taking any medication, especially if you are on any other medications or have any medical issues.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.